Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Impact of skipping medication for kidney stone - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

User :   hello
Doctor :   hi
Doctor :   how can i help you
User :   i just spoke to one of your doctors about my kidney stones and i wasnt aware that they can increase if u stop taking your meds
Doctor :   it depends on the type of stone
User :   now should i just make an appointment with the urologist just to make sure everything is okay
Doctor :   and of course you should take your medication
Doctor :   for it
User :   i stopped i was forgetting and after that i just stopped because i wasnt sure if i took it or not
User :   do you think that i should start taking them again??
Doctor :   consult before
Doctor :   as there are few to be stopped
User :   because its been over 2or3weeks already
Doctor :   and the one which is to be taken
User :   i have flomax and infection meds
User :   and i was in the emergency room and they dont exchange info over the phone.
Doctor :   you must have to continue flomax
User :   so should i just pickup where i left off
Doctor :   until the stone is clear
User :   and what about infection
Doctor :   it is to be taken for 1 week
Doctor :   then if required

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor